# SDR 04FDEA01543

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 1 (CENTER TRACK) HAS 6 EA AREAS OF CORROSION INCLUDING ON AND UNDER SCALLOPS.  1) 10 INCHES AFT OF FR 71 AT PRODUCTION BREAK.  2) BETWEEN FR 73 & FR 74.  3) BETWEEN FR 75 & FR76.  4 & 5) BETWEEN FR 75 & 76.  6) 2 INCHES AFT OF FR 78.  REMOVED DISCREPANT SEAT TRACK AREA, FABRICATED AND INSTALLED REPAIR SEAT TRACK IAW A300-600 SRM 53-10-16, 51-21-10, AND 51-40-21.
